Type-Reduction of the Discretised Interval Type-2 Fuzzy Set: Approaching the Continuous Case through Progressively Finer Discretisation.

Date

2011

Advisors

Journal Title

Journal ISSN

ISSN

2083-2567

DOI

Volume Title

Publisher

Polish Neural Network Society and the Academy of Management

Type

Article

Peer reviewed

Yes

Abstract

Description

Keywords

Citation

Greenfield, S. and Chiclana, F. (2011) Type-Reduction of the Discretised Interval Type-2 Fuzzy Set: Approaching the Continuous Case through Progressively Finer Discretisation. Journal of Artificial Intelligence and Soft Computing Research, 3 (1), pp. 183-193

Rights

Research Institute

Institute of Artificial Intelligence (IAI)